# SDR 95ZZZX1025

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N112QS
- Make and model: Cessna S550
- Aircraft serial: S5500112
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS3505822
- Condition: Defective
- Location: Landing Light
- Part time: 7,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING LIGHT INOPERATIVE.  FOUND COCKPIT ON/OFF SWITCH BAD.  SWITCH HAS SIGNS OF HEAT ON BOTTOM OF IT, AND AT ONE LUG CONNECTION.  OPERATED UNDER NORMAL CONDITIONS.  SUBMITTER SUGGESTS SWITCH COULD NOT HANDLE CURRENT.
